# SDR AALA202509308604

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 25,224 hours, 10,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY FLASHLIGHT AT AFT GALLEY INOPERATIVE. REMOVE AND REPLACED EMERGENCY FALSHLIGHT AT AFT GALLEY. PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
